# SDR SCNA98029

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Sheared
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, THE AFT LOWER RIGHT HAND FASTENER WAS FOUND SHEARED OFF ON THE NUT SIDE FOR THE NUMBER FOUR BANJO FITTING ATTACHMENT.  THE AREA WAS REWORKED IN ACCORDANCE WITH SERVICE BULLETIN DC10-55-023 REVISION TWO.
